# SDR 2003FA0001033

- Difficulty date: July 18, 2003
- Submitted: October 9, 2003
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS1235P0723103
- Part serial: E58460
- Condition: Failed
- Location: Emergency Equip
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED, MFG RECOMMEND CELL PRESSURE TEST IAW 25-60-7.  DOM: 3/1985
